# SDR 2004UALA00736

- Difficulty date: August 6, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 39,760 hours, 14,607 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS 2 LIGHTNING STRIKES JUST BELOW FWD CARGO DOOR STA 582 AND 529 AT STR 27R, DEPTH WAS MEASURED TO BE .100.  INSTALLED DOUBLER REPAIR.
